# SDR REXA2022071101513

- Difficulty date: May 28, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK SEGMENT IS CORRODED BETWEEN F.S.349 TO F.S.485	REMOVED AND REPLACED RBL 9 SEAT TRACK SEGMENT  IAW CRJ 900 SRM 53-00-49-201-002-A01 AND  CRJ 900 AMM 53-00-49-400-801-A07
